MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 3 PMA; OXFORD HXLPE BEARINGS

BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 3 PMA; OXFORD HXLPE BEARINGS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00446, 3002806535-2021-00447.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Remains implanted.
 
Event or Problem Description
It was reported that the patient was seen in clinic on (b)(6) 2021 complaining of pain on her right pes anserinus bursa site.This issue was first noted on (b)(6) 2019 and was reported in (b)(4).Per visit note from (b)(6) 2021, implant is in good position, there were no evidence of fracture/lysis/wear/subsidence.Patient was prescribed nsaids and will be seen for a follow-up on (b)(6) 2021.
 
Event or Problem Description
It was reported, that: patient was seen in clinic on (b)(6) 2021 complaining of pain on her right pes anserinus bursa site.This issue was first noted on (b)(6) 2019 and was reported in (b)(4).Per visit note from on (b)(6) 2021, implant is in good position, there were no evidence of fracture/lysis/wear/subsidence.Patient was prescribed nsaids and will be seen for a follow-up on (b)(6) 2021.Addi on (b)(6) 2021:.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: no product was returned; visual and dimensional evaluations could not be performed.This device is used for treatment.No compatibility issues were noted.Device history record (dhr) review was unable to be performed as item#: 161474, lot#: 2409869 is missing and listed in capa: ca-03772 missing mhrs.Review of the device history records for item#: 159575, lot#: 533550 and item#: us166575, lot #: 3050471 identified no related deviations or anomalies during manufacturing related to the reported event.A review of the complaints database for 3 years prior to the notification date has identified the following: (6) similar complaints for item#: 159575 (including initiating complaint).There were (0) additional complaints against the lot#: 533550.(2) similar complaints for item#: 161474 (including initiating complaint).There were (0) additional complaints against the lot#: 2409869.(1) similar complaints for item#: us166575 (including initiating complaint).There were (0) additional complaints against the lot#: 3050471.The clinical study patient was seen on (b)(6) 2021 complaining of pain on her right pes anserinus bursa site.This issue was first noted on (b)(6) 2019 and was reported in (b)(4): in the radiographs from the 5-year follow-up the fit and position of all components appear to be adequate in accordance with the guidelines in the oxford surgical technique.Per visit note from on (b)(6) 2021, implant is in good position, there were no evidence of fracture/lysis/wear/subsidence.Patient was prescribed treatment.The root cause of the reported adverse event could not be determined with the available information.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any additional information becomes available, then the complaint will be reopened and further investigated.Multiple mdr reports were filed for this event, please see associated report numbers: 3002806535-2021-00446-1, 3002806535-2021-00447-1.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF ANAT BRG RT MD SIZE 3 PMA
Common Device Name
OXFORD HXLPE BEARINGS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12638097
Report Number3002806535-2021-00445
Device Sequence Number15393422
Product Code NRA
UDI-Device Identifier05019279786213
UDI-Public05019279786213
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/24/2019
Device Model NumberN/A
Device Catalogue Number159575
Device Lot Number533550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer01/07/2022
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexUnknown
Patient Weight76 KG